How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask KansasTherapist Your Own Question
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience:  17 years experience with depression, abuse, and borderline.
Type Your Mental Health Question Here...
KansasTherapist is online now
A new question is answered every 9 seconds

Please could you tel me, my sister is bipolar, she was in a

This answer was rated:

Please could you tel me, my sister is bipolar, she was in a high and then she get sycotic, she drink a overdose of Leponex. After hospital treatment 7 days, she was one day like someone seeing and hereing things. No reality! She falls a sleep and sleep 24 hours, when she wake up she was normal as can be. The doctor start to give her her medicine, 500 mg epilim in morning and 1000 mg epilim in the night. With one respadal per day. She start to tripple and moving the whole day. Must she still get resperdal everyday, because shes normal thinking now? Please help. She's 53 and we live with it 2 to 3 times a year. A illness worser than cancer. Thanks
I agree with you, Bipolar illness is horrible for many people. To address your questions, many psychiatrist keep patients who have had psychotic episodes on an antipsychotic medication even after they are stabilized. Psychotic episodes are very hard on the person's brain and should be avoided. The hope is, even if your sister has a manic episode, it won't escalate into psychosis.
KansasTherapist and other Mental Health Specialists are ready to help you

Related Mental Health Questions